Does wellbutrin (bupropion) cause heart palpitations?

Sometimes. Palpitations are listed as a side effect of welbutrin occurring in up to 2 to 6% of people who are treated with that medication according to lexi-drugs a commonly used drug referrence.
Palpitations. There are many causes of palpitations. Drugs like wellbutrin (bupropion) can be associated with palpitations. Because there are many other causes you should consult your dr. Whether wellbutrin (bupropion) is a likely cause in you.

Related Questions

Will smoking on wellbutrin (bupropion) cause heart palpitations?

No. Smoking on welbutrin willnot cause heart palpitations. If you've never had these before I would recommend that you get checked out by your family doctor. Sometimes wellbutrin (bupropion) could cause palpitations but I don't want to make that assumption in your case. You will need a cardiac workup most likely.

Started wellbutrin xl about 2 weeks ago and was feeling quite well but heart palpitations started. Will these go away eventually or can it be a permanent side effect?? I stopped for a few days and they went away but meds seemed to really help w/mood.

Dose titration. In consultation with your doctor, you may need to play with the dose of the medication to see if you can find a suitable amount that would not cause side effects, but help with the mood. Palpitations are a know side effect of this medication. Wish you good health!

I started taking wellbutrin (bupropion) sr yesterday and I am having constant heart palpitations starting in the evening. I have a mitral valve prolapse.?

No way to tell. I will recommend that you stop taking wellbutrin (bupropion) sr and call your physician who prescribed it and inform him/her about the heart palpitations. Mitral valve prolapse is not the first in my list of differential diagnosis.
MVP. It is not unusual to get palpitations when you have mitral valve prolapse. This make your heart more 'sensitive" to outside triggers and may make symptoms worse. Talk with your doctor to see if you can change from welbutrin to something else.

2nd week on 150mg bupropion taken twice daily. Having heart palpitations. What shall I do?

Decrease dosage. Consult the doctor who prescribed to you and explain possible side effect and alternative care.
Discuss. Discuss this with the prescribing physician. He/she may try you on a lower dose. If the palpitations are not due to bupropion, avoid caffeine and alcohol to see if that helps.
Dose change? Perhaps you should take the bupropion once a day for a little while then try the twice daily dosing. If you consume caffeinated beverages, consider reducing or eliminating them. Talk with your doctor about the palpitations so he can address the issue. It also depends on how often you get the palpitations, how severe they are, and how long they last.

On Bupropion SR 100mg once in the morning. On day 5 now and I'm having noticeable heart palpitations. Will they go away? When? Is it causing damage?

BIG question? What is your caffeine intake? This side effect may occur with wellbutrin (bupropion) BUT you are much more likely to have problems with this medication if you have significant caffeine intake. I have some of my patients taper down their caffeine use before they begin wellbutrin (bupropion). Using propranolol together with fluoxetine can cause irregularities in heartbeats. Using wellbutrin (bupropion) with Propranolol can increase.

Can onions cause heart palpitations?

No. Haven't heard of onion palpitations. Green onions and yellow onions aren't spicy enough to create the excitement that might lead to sensations of palpitations. Eating cooked onions should be fine, just like eating other cooked vegetables. Theoretically, getting hit in the heart by a big yellow onion flying at high speed can cause a problem, similar getting hit by a baseball, so don't throw onions.